# SDR REXA2014041400060

- Difficulty date: April 4, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 27,628 hours, 24,426 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP AFT HINGE LUG FITTING AT FLS234.25 GOUGED & HAS OVERSIZED HOLES, OTBD LUG 0.4680 WITH REMAINING THICKNESS 0.218 INCHES, INBD LUG 0.4540 WITH REMAINING THICKNESS 0.203 INCHES.  REPAIRED IAW REO 601R-57-53-1001.
